King Saud University Repository >
King Saud University >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10731

Title: Bayes estimators for reliability measures in geometric distribution model using masked system life test data
Authors: . Sarhan, Ammar M
Kundu, Debasis
Keywords: Bayes, multi-component systems
Issue Date: 2008
Publisher: Computational Statistics & Data Analysis,
Citation: Volume 52, Issue 4, 10 January 2008, Pages 1821-1836
Abstract: This paper presents Bayes estimators for the reliability measures of the individual components in a multi-component systems in the presence of masked system life test data. The life time distributions of the system components are assumed to be geometric with different parameters. Two-sided Bayesian probability intervals of the parameters are also derived. Numerical simulation study is given in order to: (i) explain how one can apply the theoretical results obtained, (ii) study the influence of the sample size and masking level on the accuracy of point estimates.
URI: http://hdl.handle.net/123456789/10731
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
3.docx12.28 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2009 MIT and Hewlett-Packard - Feedback